MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) updated.The field service engineer (fse) inspected the module and determined the worn rinse tubing and the high rinse water level had caused the event.He replaced the rinse tubing and adjusted the rinse water levels.He performed a failed precision check.He then performed a full decontamination of the module including the vacuum vessels.He replaced the vacuum diaphragms and reagent nozzles.He verified the module's performance by successful mechanism checks, air purges, and precision checks.The customer did not report any other issues after service.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
The initial reporter questioned the results for multiple assays for an unspecified number of patient samples tested on a cobas 6000 c (501) module.An example of discrepant results was provided for 1 patient sample tested for trigl triglycerides.The initial result was 15 mg/dl.The repeat result was 382 mg/dl.The repeat result was deemed correct.The initial result was not reported outside the laboratory as the reporter received numerous invalidating flagged or close to zero assay results from the analyzer, prompting the patient sample rerun.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c (501) module is (b)(6).The investigation is ongoing.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20408810
Report Number1823260-2024-02928
Device Sequence Number6479412
Product Code JJE
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown